How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. SH Your Own Question
Dr. SH
Dr. SH, Board Certified Physician
Category: Medical
Satisfied Customers: 8770
Experience:  Doctor of Medicine
28323552
Type Your Medical Question Here...
Dr. SH is online now

Hi. I take a multi-vitamin (Vitabiotics well woman plus) once

Resolved Question:

Hi. I take a multi-vitamin (Vitabiotics well woman plus) once a day for general well-being. It contains:

32mg B3
10mg B6
60mg C
50μg Biotin
400μg Folic Acid
15mg Zinc
Plus many other things (Omega3, Magnesium, Vitamins D, K)

I have been recommended another product to take for "anxiety": Health-span 5HTP. This also contains these overlapping vitamins:
30mg B3
2.8mg B6
80mg C
50 μg D-biotion
100μg Folic Acid
5mg Zinc

I am a woman, aged 40, height 5ft, 7in, weight 10stone.
Is it safe to take both of these at the same time?
Submitted: 3 years ago.
Category: Medical
Expert:  Dr. SH replied 3 years ago.

Dr. Shahzad MD :

Hi there. Thank you for your question. I will be helping you out with your queries

Dr. Shahzad MD :

Yes you can safely take the two together without any problems.

Dr. Shahzad MD :

Even though there are overlapping vitamins in both of them but they should not cause any problems as they still fall in the therapeutic dose range.

Dr. Shahzad MD :

However I would prefer you taking either one or the other than taking both because of the very fact that there are a few overlapping vitamins.

Dr. Shahzad MD :

Let me know if you have any further questions.

Dr. Shahzad MD :

Rate me for my services when you are done asking.

Dr. Shahzad MD :

Kindest Regards

Customer: replied 3 years ago.

Thank you for the quick reply. The reason for my question is because several internet sources suggest that taking too high doses of B vitamins over a period of time can be damaging for the body, particularly the nerves. Is that so?

Expert:  Dr. SH replied 3 years ago.
Actually these are only supplemental doses and they are not too high at all.
So nothing to worry about.
Dr. SH and other Medical Specialists are ready to help you
Customer: replied 3 years ago.

Thanks

Related Medical Questions